ID 110854
著者
クワハラ, タケシ Department of Pharmacy, Osaka National Hospital, National Hospital Organization|AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ナカクラ, タカヒロ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
オダ, サチコ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
モリ, マサヒコ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ウエヒラ, トモコ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
オカモト, ガク AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ヨシノ, ムネヒロ Department of Pharmacy, Osaka National Hospital, National Hospital Organization|AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ササカワ, アツシ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ヤジマ, ケイシロウ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ウメモト, アイコ Osaka Psychiatric Medical Center, Osaka Prefectural Hospital Organization
タカダ, キヨノリ The First Department of Internal Medicine, School of Medicine, Ehime University
マキエ, トシオ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
ヤマモト, ヨシヒコ AIDS Medical Center, Osaka National Hospital, National Hospital Organization
キーワード
drug interactions
drug user
human immunodeficiency virus (HIV)
highly active antiretrovial therapy (HAART)
資料タイプ
学術雑誌論文
抄録
Numbers of individuals infected with Human Immunodeficiency Virus (HIV) are increasing in Japan. The majority of them are Men who have sex with men and a part of them take drugs as ‘Sex drug’ at their sexual intercourse. Especially, Amyl nitrite, Methamphetamine, 5-methoxy-N, N-diisopropyltryptamine (5-MeO-DIPT Foxy), and 3, 4- methylenedioxy- methamphetamine (MDMA Ecstasy) are used, and they sometimes cause the physical and mental disorders. However, the actual drug inducing troubles among Japanese HIV-infected drug users had not yet been discussed enough. In this report, we describe three cases with HIV infection a case developed severe neuroleptic malignant syndrome (NMS) after taking 5-MeO-DIPT, a case with persistent convulsion due to multiple drug intake and a case with rhabdomyolysis due to the nonsubjective methamphetamine intake. Through these cases, we raise and discuss several underlying problems associated with drug use among HIV-infected individuals.
掲載誌名
The journal of medical investigation : JMI
ISSN
13431420
cat書誌ID
AA11166929
55
1-2
開始ページ
156
終了ページ
160
並び順
156
発行日
2008-02
フルテキストファイル
言語
eng
著者版フラグ
出版社版